Title: | A NECESSARY AND SUFFICIENT CONDITION FOR THE EXISTENCE OF A COMPLETE STABLE MATCHING |
Authors: | TAN, JJM 資訊工程學系 Department of Computer Science |
Issue Date: | 1-Mar-1991 |
URI: | http://hdl.handle.net/11536/3850 |
ISSN: | 0196-6774 |
Journal: | JOURNAL OF ALGORITHMS |
Volume: | 12 |
Issue: | 1 |
Begin Page: | 154 |
End Page: | 178 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.